Free Doctor Consultation: 8408883054
Sign Up Log In
Cart (0)

Shopping Bag

LONDON, UNITED KINGDOM
DESIGNER
0 Followers 0 Following Edit Profile
x

Fatty liver

0.3

KOL

Rajat Mehta

Ayurveda Specialists, Australia

Anti Depressent Side affect , digestive issue , Sleep and Weight.
Ask a DoctorCategory: Ask a DoctorAnti Depressent Side affect , digestive issue , Sleep and Weight.
asked 1 month ago

Hi Doctor , 
I was on anti depressent for 1 year till April 2018 . Because of this I gained 40 KG weight and other issues . I need medication to correct the issue. 
 

  1. Digestive Issue : Bloating , Water Retention , Multiple time to toilet to clear stomach , Gas.
  2. Frequent Urination at night ( Sugar is normal) . 
  3. Disturbance in Sleep. 
  4. Weight . 
  5. Fatique . 
  6. I take BP medicine with beta blocker. 

 
Kindly advice what medicine are suited for above condition. 
 

Hi Doctor , 
I was on anti depressent for 1 year till April 2018 . Because of this I gained 40 KG weight and other issues . I need medication to correct the issue. 
 

  1. Digestive Issue : Bloating , Water Retention , Multiple time to toilet to clear stomach , Gas.
  2. Frequent Urination at night ( Sugar is normal) . 
  3. Disturbance in Sleep. 
  4. Weight . 
  5. Fatique . 
  6. I take BP medicine with beta blocker. 

 
Kindly advice what medicine are suited for above condition. 
 

Related Ask a doctor

migrane cure

my husband often has migrane, maybe twice in a month. Do you have any ayurveda cure for it?...

doubt regarding the purchase i've made

Hi,  I have purchased a Piles elixir, Piles Peace tablet and Stress shield recently. Can i take all...

fatty liver

I am aged 40 years and been cosuming alcohol daily for the past 15 years. I have developed fatty liv...

cancel
cancel
cancel
Registration
CONTRIBUTE / COLLABORATE / CONNECT
IT’S FREE